MAUDE Adverse Event Report: ARGON MEDICAL DEVICES F8 SKATER DRAIN CATH. STRING; CATHETER, CONTINUOUS IRRIGATION

ARGON MEDICAL DEVICES F8 SKATER DRAIN CATH. STRING; CATHETER, CONTINUOUS IRRIGATION
Model Number 755108025E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter indicated "leak".It was reported that medical intervention was required.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.There were no physical samples returned to argon from the customer however, there was a video provided.Based on the video, it was found that the device exhibited leakage from the string hole.The complaint was confirmed.To address this issue, capa ca-00047 has been initiated.This capa will document the identified root cause and the corrective actions taken to resolve the leakage problem.Additional information provided in h.3., h.6.And h.11.

Brand Name
F8 SKATER DRAIN CATH. STRING
Common Device Name
CATHETER, CONTINUOUS IRRIGATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22383536
Report Number0001625425-2025-01049
Device Sequence Number8680417
Product Code GBQ
UDI-Device Identifier00886333000159
UDI-Public(01)00886333000159(17)280714(10)11483062
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755108025E
Device Lot Number11483062
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian